Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 81, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2014, 3:51 PM MDT for Kimball County, Nebraska; Laramie County, Wyoming. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 3:51 PM MDT (21:51 UTC)
- Expired
- Jun 25, 2014, 4:30 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 54 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:32 PM MDT | HAIL 0.25 | Pine Bluffs, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
324
WUUS55 KCYS 252151
SVRCYS
NEC105-WYC021-252230-
/O.NEW.KCYS.SV.W.0081.140625T2151Z-140625T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 430 PM MDT
* AT 350 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF BURNS TO HEREFORD...AND MOVING
EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PINE BLUFFS...PANORAMA POINT AND BUSHNELL.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 384 AND 402.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILEPOSTS 1 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4130 10435 4139 10387 4100 10387 4099 10406
4100 10445
TIME...MOT...LOC 2151Z 269DEG 18KT 4128 10422 4100 10429
HAIL...1.50IN
WIND...60MPH
$$
HAMMER2 follow-up statements
450
WWUS55 KCYS 252209
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT WED JUN 25 2014
NEC105-WYC021-252230-
/O.CON.KCYS.SV.W.0081.000000T0000Z-140625T2230Z/
KIMBALL NE-LARAMIE WY-
409 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE AND WESTERN KIMBALL COUNTIES UNTIL 430 PM MDT...
AT 404 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF PINE BLUFFS TO 5 MILES EAST OF
HEREFORD...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PINE BLUFFS...PANORAMA POINT AND BUSHNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4100 10433 4131 10426 4139 10387 4100 10387
TIME...MOT...LOC 2209Z 269DEG 18KT 4128 10410 4100 10417
HAIL...1.00IN
WIND...60MPH
$$
HAMMER615 WWUS55 KCYS 252227 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 427 PM MDT WED JUN 25 2014 NEC105-WYC021-252237- /O.EXP.KCYS.SV.W.0081.000000T0000Z-140625T2230Z/ KIMBALL NE-LARAMIE WY- 427 PM MDT WED JUN 25 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE AND WESTERN KIMBALL COUNTIES WILL EXPIRE AT 430 PM MDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4100 10433 4131 10426 4139 10387 4100 10387 TIME...MOT...LOC 2227Z 269DEG 18KT 4128 10398 4100 10405 $$ HAMMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:30 AM MDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jun 25, 11:30 AM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1130 AM MDT WED JUN 25 2014 .UPDATE... ISSUED AT 1115 AM MDT WED JUN 25 2014 NO SIGNIFICANT CHANGES TO THE CURRENT FORECAST. WEAK UPPER RIDGE WILL ALLOW A FEW DISTURBANCES TO PASS THROUGH THIS AFTERNOON AND EVENING. 12Z SOUNDING PWATS RUNNING 0.66-1.00 INCH WITH UNMODIFIED CAPES OF 2500-3200 J/KG. AIR MASS SIMILAR TO YESTERDAY WITH DEW POINTS IN THE 50S EAST OF THE LARAMIE RANGE. TRIGGER TEMPERATURES ARE IN THE LOWER 70S...SO EXPECT CONVECTION TO DEVELOP BY MIDDAY. MODEL SHEAR AND MODIFIED SBCAPES FOR THIS AFTERNOON PROJECTING 30-40 KT AND 2000-2500 J/KG RESPECTIVELY EAST OF THE LARAMIE RANGE. SPC/S MORNING UPDATE OF THE DAY ONE OUTLOOK SHIFTED THE SLIGHT RISK A BIT FURTHER WEST. TSTORMS WILL INITIALLY FORM OVER THE HIGHER TERRAIN...THEN INCREASE IN COVERAGE AND INTENSITY AS THEY ENCOUNTER THE INSTABILITY AND SHEAR TO THE EAST. MAIN THREATS WILL BE HAIL TO 2 INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH. CANNOT RULE OUT AN ISOLATED WEAK TORNADO OR TWO. GREATEST RISK FOR SEVERE WILL BE EAST OF INTERSTATE 25. ADJUSTED SKY...POPS AND WEATHER GRIDS TO BETTER MATCH EXPECTED TRENDS. MAX TEMPERATURES ARE ON TRACK. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 305 AM MDT WED JUN 25 2014 SOME SHOWERS ALONG WITH AN ISOLATED STORM OR TWO PERSISTING EARLY THIS MORNING. THESE SHOULD MOVE OUT OVER THE NEXT FEW HOURS LEAVING A SHORT BREAK LATER THIS MORNING BEFORE NEXT ROUND OF STORMS ENSUES FOR THIS AFTERNOON INTO THIS EVENING. SHOULD SEE THEM INITIATING OVER THE MTNS EARLY AFTERNOON THEN MOVE EAST THROUGH THIS EVENING. UPPER RIDGING OVER THE AREA WILL CAUSE A BIT MORE WARMING IN THE MID LEVELS WHICH MAY ACT TO INHIBIT STORMS A BIT BUT PRETTY GOOD INSTABILITY WILL EXIST EAST OF THE MTNS THIS AFTERNOON...ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH CAPES IN EXCESS OF 2500 J/KG AND A FAIR AMOUNT OF SHEAR. SHOULD SEE A FEW SEVERE STORMS ONCE AGAIN TODAY WITH LARGE HAIL THE MAIN THREAT. ACTIVITY WILL MOVE OUT DURING THE EVENING AS A MINOR IMPULSE LIKEWISE EJECTS TO THE EAST OF THE CWA. AN UPPER TROF WILL THEN SLOWLY APPROACH THE REGION THURSDAY AND FRIDAY WITH SEVERAL WEAK IMPULSES AHEAD OF IT INTERACTING WITH INSTABILITY TO KEEP MAINLY AFTERNOON AND EVENING THUNDERSTORMS GOING. DRIER AIR SHOULD PUSH EAST OVER THE PLAINS OF SE WYOMING THURSDAY AND A BIT MORE EAST OVER THE NEB PANHANDLE FRIDAY WHICH WILL SIGNIFICANTLY REDUCE INSTABILITY THUS ANY SEVERE STORMS SHOULD BE MORE OVER THE PANHANDLE BOTH DAYS. WARM TODAY AND THURSDAY THEN A MODEST PACIFIC FRONT WILL PASS ACROSS EARLY FRIDAY REDUCING MAX TEMPS ABOUT 5 TO 10 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 305 AM MDT WED JUN 25 2014 SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING FRIDAY NIGHT AS A FAIRLY STRONG SHORTWAVE MOVES THROUGH THE AREA. FOLLOWED THE ECMWF SOLUTION AS THE GFS LOOKS TO BE ON THE DRY SIDE AND HAS MOST OF THE PRECIP CONFINED TO THE NORTHEAST PART OF THE STATE. SHOWERS AND THUNDERSTORMS LOOK TO COME TO AN END FROM SOUTHWEST TO NORTHEAST AS THE NIGHT PROGRESSES INTO SATURDAY. MOST OF THE CWFA SHOULD BE DRY THIS WEEKEND WITH MAYBE THE EXCEPTION BEING NORTHERN CONVERSE/NIOBRARA COUNTIES IN EAST CENTRAL WYOMING AND SIOUX/DAWES COUNTIES IN THE NORTHERN PANHANDLE. KEPT SOME SLIGHT CHANCE/LOW END CHANCE POPS GOING UP THERE AS THIS AREA UNDER THE INFLUENCE STILL OF A WEAK SURFACE FRONT. THINGS REALLY BEGIN TO DRY OUT SUNDAY AS THE FRONT GETS FORCED EAST AND WE SEE WESTERLY WINDS RETURNING. ECMWF SHOWING NEXT CHANCE FOR SHOWERS/TSTMS RETURNING TO THE PANHANDLE TUESDAY. INTRODUCED SOME LOW END CHANCE POPS FOR THAT TIME ACROSS THE PANHANDLE. && .AVIATION...(FOR THE 18Z TAFS THURSDAY MORNING) ISSUED AT 1130 AM MDT WED JUN 25 2014 ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...AND WILL MAINLY BE EAST OF THE LARAMIE RANGE. BRIEF IFR CONDITIONS ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS WITH STRONG WINDS AND VERY HEAVY RAIN. THUNDERSTORMS WILL PUSH INTO WESTERN NEBRASKA BY THIS EVENING...AND THEN OUT OF THE AREA BY MIDNIGHT. PATCHY FOG MAY FORM AFTER MIDNIGHT FROM KCYS EASTWARD INTO WESTERN NEBRASKA...INCLUDING ALL THE WESTERN NEBRASKA TERMINALS. && .FIRE WEATHER... ISSUED AT 305 AM MDT WED JUN 25 2014 LOW CONCERNS ANTICIPATED OVER THE NEXT FEW DAYS WITH SCATTERED SHOWERS AND THUNDERSTORMS OVER MANY AREAS ESPECIALLY THE PLAINS. A DRIER REGIME EXPECTED TO MOVE IN OVER THE WEEKEND AND PERSIST INTO EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...JAMSKI SHORT TERM...RE LONG TERM...CLAYCOMB AVIATION...TJT FIRE WEATHER...RE
Hazardous weather outlook, Jun 25, 2:15 PM MDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT WED JUN 25 2014 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 262015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 215 PM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH BETWEEN 2 PM THIS AFTERNOON AND 9 PM THIS EVENING. AN ISOLATED TORNADO OR TWO MAY ALSO DEVELOP. THE GREATEST RISK FOR SEVERE WEATHER IS ALONG AND EAST OF THE LARAMIE RANGE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FROM 2 PM THROUGH 9 PM FOR AREAS ALONG AND EAST OF INTERSTATE 25 IN SOUTHEAST WYOMING. SPOTTER ACTIVATION FOR THE WESTERN NEBRASKA PANHANDLE WILL MOST LIKELY BE REQUIRED AFTER 4 PM THIS AFTERNOON. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-109>114-262015- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 215 PM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY OVER THE MOUNTAINS EARLY THIS AFTERNOON AND MOVE EASTWARD. A FEW STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 25, 1:54 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FUNNEL CLOUD 15 W CHEYENNE 41.15N 105.08W
06/25/2014 LARAMIE WY NWS EMPLOYEE
&&
BCHAPMANSpecial weather statement, Jun 25, 2:28 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT WED JUN 25 2014
WYZ106-107-117-118-252115-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
228 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND NORTHWESTERN
LARAMIE COUNTIES UNTIL 315 PM MDT...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF IRON MOUNTAIN...OR 31 MILES
NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN LARAMIE AND EXTREME
SOUTHERN PLATTE COUNTIES.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 35 AND
54.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4190 10524 4169 10465 4148 10465 4149 10513
4158 10526
TIME...MOT...LOC 2028Z 225DEG 7KT 4158 10509
HAMMERSpecial weather statement, Jun 25, 3:28 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT WED JUN 25 2014 WYZ103-106-107-252215- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 328 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND EASTERN ALBANY COUNTIES UNTIL 415 PM MDT... AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES WEST OF BORDEAUX...OR 18 MILES SOUTHWEST OF WHEATLAND...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 73 AND 89. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4230 10526 4209 10477 4178 10519 4189 10540 TIME...MOT...LOC 2128Z 215DEG 27KT 4193 10525 HAMMER
Special weather statement, Jun 25, 3:31 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 331 PM MDT WED JUN 25 2014 WYZ106>108-252215- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 331 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND CENTRAL GOSHEN COUNTIES UNTIL 415 PM MDT... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CHUGWATER...OR 20 MILES SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VETERAN... YODER... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4213 10439 4182 10421 4175 10477 4189 10486 TIME...MOT...LOC 2131Z 247DEG 18KT 4184 10470 HAMMER
Special weather statement, Jun 25, 3:40 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 340 PM MDT WED JUN 25 2014 WYZ118-119-252230- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 340 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 430 PM MDT... AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURNS TO CARPENTER...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CARPENTER... PINE BLUFFS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 381 AND 402. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4131 10444 4126 10406 4099 10406 4100 10446 TIME...MOT...LOC 2140Z 286DEG 18KT 4124 10432 4100 10437 HAMMER
Local storm report, Jun 25, 3:41 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL BURNS 41.19N 104.36W
06/25/2014 M0.25 INCH LARAMIE WY TRAINED SPOTTER
&&
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:10 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 50 min |
| Jun 25, 4:07 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 68 min |
| Jun 25, 4:33 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 42 min |
| Jun 25, 4:36 PM MDT | Special Weather Statement | CYS | Kimball | 54 min |
| Jun 25, 5:04 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 41 min |
| Jun 25, 5:28 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 47 min |
| Jun 24, 6:56 PM MDT | Special Weather Statement | CYS | Albany | 49 min |
| Jun 24, 6:58 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 7:35 PM MDT | Special Weather Statement | CYS | 40 min | |
| Jun 24, 7:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 24, 8:13 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 8:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 45 min |
| Jun 24, 9:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 24, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 24, 10:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 24, 10:45 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jun 24, 10:48 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jun 24, 10:58 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| Jun 24, 11:36 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie, Platte | 6 hr |
| Jun 25, 2:40 AM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 25, 1:47 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 25, 2:00 PM MDT | Tornado Warning | CYS | Laramie | 30 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 45 min |
| Jun 25, 3:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 3:31 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jun 25, 3:40 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 25, 4:17 PM MDT | Special Weather Statement | CYS | 43 min | |
| Jun 25, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.